# SDR CALA2016123101204

- Difficulty date: December 31, 2016
- Submitted: January 1, 2017
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-7
- Aircraft serial: 29047
- Aircraft time: 55,605 hours, 22,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CB AT B10/EMER CHARGER FOUND POPPED.  MECH RESET AND IT POPPED AGAIN. FOUND EMERGENCY BATT PACK M1669 FAULTING. REPLACED POWER SUPPLY AND BATT PACK PER AMMM33-51-06, OPS CHECKS NORMAL.
